The symptoms of a Hydroxycut overdose vary, but can include hallucinations, difficulty breathing, and seizures. The specific overdose symptoms a person experiences will depend on how much Hydroxycut was taken and whether it was combined with alcohol or other drugs. Treatment for an overdose will also vary, but typically involves treating the overdose symptoms as they occur (supportive care).
An Overview of Hydroxycut OverdoseSeveral Hydroxycut® weight-loss supplements contain caffeine, which can be dangerous in the case of an overdose. The effects of a Hydroxycut overdose will vary depending on the Hydroxycut dosage and whether it was taken with any medications, alcohol, or street drugs.
If you happen to overdose on Hydroxycut, seek immediate medical attention.
Symptoms of a Hydroxycut OverdoseBecause most Hydroxycut products contain caffeine (a stimulant), taking too much Hydroxycut can cause problems due to overstimulation. This can lead to Hydroxycut overdose symptoms such as:
- Muscle twitching
- Difficulty breathing
- Loss of consciousness
- Increased urination
- An irregular heart rhythm (arrhythmia)
- A rapid heart rate (tachycardia)
- Loss of life.
The effects of an overdose on many of the active ingredients (other than caffeine) in Hydroxycut products are not currently known.
Treatment for a Hydroxycut OverdoseIt is not known how best to treat a Hydroxycut overdose. Therefore, treatment (if necessary) will typically involve supportive care, which consists of treating the symptoms that occur as a result of the overdose. For instance, if an overdose caused an irregular heart rhythm, then supportive treatment would include administering medications to help return the heart to its normal rhythm.
It is important that you seek medical attention immediately if you believe that you may have overdosed on Hydroxycut.